# SDR 01FDEA00390

- Difficulty date: May 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Contaminated
- Location: Fee L Computer
- Component: Feel Computer
- Component part number: 401602722
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, ELEV FEEL LIGHT CAME ON.  *S/D*  REMOVED AND REPLACED ELEV FEEL COMPUTER PITOT LINES CONNECTIONS.  RIGGED STAB TRIM POTENTIMETER PER MM 22-11-061-4.  BIRD NEST AND BIRD EGGS FOUND IN PNLS 9710, 9118, 9218.
